Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Brownish discharge. On birth control. Frequent urination, difficulty in urination and burning sensation. Reason?

I have been on birth control for about 3 months now & I masturbated a few days ago & now I have dark brown discharge mixed with some blood . I ve had this for a few days now but I don t think it s my period because I already got it in the beginning of the month & it certainly doesn t feel anything like a period. I also have been using the bathroom a lot but I have difficulty peeing & it starts to burn but it doesn t feel like I m getting all of it out when I try to pee. How much longer will this discharge last & why is it happening?
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have severe UTI .

Please get your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.

Please take broad spectrum antibiotics along with anti inflammatory medication like Diclofenac and urinary anti spasmodic like Flavoxate twice daily .

Get the prescription of medicines from your family Physician.

Ensure to drink more water.To keep your urine dilute This will help to control dysuria.

Dr.Patil.


Answered: Sat, 3 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor